A 54-year-old member asked:
Disclaimer

Can you have a reduced count of leukocytes with nolvadex (tamoxifen) ?

1 doctor answer
Dr. Regina Hampton
22 years experience in Breast Surgery
Usually not: Decreased leukocytes is not usually seen with nolvadex/tamoxifen. This is a common side effect of chemotherapy. I recommend you speak with your oncologist.
Answered on Dec 9, 2013

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Peter Kurzweil
49 years experience in Internal Medicine
An anti-estrogen.: Nolvadex or tamoxifen is a serm (selective estrogen receptor modulator) that works as an anti-estrogenic drug and is most commonly used as first line ... Read More
A 49-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Nolvadex (tamoxifen): Also called tamoxefin, is a medicine used to treat some forms of breast cancers. It is thru prescription only.
A 53-year-old member asked:
Dr. Robert Lang
51 years experience in Endocrinology
Unlikely to be: First, Nolvadex (tamoxifen) should not be used in men we have no studies on the possible side effects. It blocks estrogen receptors and is unlikely to ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Sewa Legha
49 years experience in Medical Oncology
No, not at all: Nolvadex, also called tamoxifen is an anticancer drug used to treat patients who have breast cancer. It does not help build muscles!

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month